# SDR CA180925011

- Difficulty date: September 21, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 17,259 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3163
- Condition: Loose
- Location: Magneto
- Component: Magneto, Champion
- Component part number: 4371
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FIRST 500 HOUR INSPECTION ON THE MAGNETO THE RIVETS ON THE IMPULSE COUPLING WERE FOUND TO BE LOOSE.  THE MANUFACTURER WAS CONTACTED AND THE IMPULSE COUPLING WAS REPLACED. (TC# 20180925011)
